# SDR AALA202411087657

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N575UW
- Make and model: Airbus A321-231
- Aircraft serial: 5980
- Aircraft time: 33,923 hours, 13,812 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GATE AGENT HAD A HARD TIME OPENING MAIN CABIN DOOR. HAD TO OPEN FROM INSIDE. FELT LIKE SOME RESIDUAL PRESSURIZATION BUT THERE WERE NO LIGHTS. MAINTENANCE FOUND ADHESIVE APPLIED TO THE DOOR SEAL AND CLEANED THE DOOR SEAL PER AMM 12-31-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
